# SDR DVY2009F00000

- Difficulty date: July 24, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N874C
- Make and model: Gulstm GIV
- Aircraft serial: 1219
- System (JASC): 3400 · Navigation System
- Part: Structure
- Part number: 81821
- Part serial: B75010
- Condition: Separated
- Location: Diplexer
- Part time: 9,371 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE COATING BUBBLING AND SEPARATING FROM EXTERIOR SURFACE OF DIPLEXER COMPONENT OF AVIONICS ANTENNA PLATFORM.  ANTENNA PLATFORM IS A PART OF THE STACOM SYSTEM.  SYSTEM DESCRIBED IS BEING REPLACED.  (K)
